Arkiv för Matematik

The Stone-Weierstrass theorem in certain Banach algebras of Fourier type

Lars Inge Hedberg

Full-text: Open access

Article information

Source
Ark. Mat., Volume 6, Number 1 (1965), 77-102.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893501

Digital Object Identifier
doi:10.1007/BF02591329

Mathematical Reviews number (MathSciNet)
MR212506

Zentralblatt MATH identifier
0193.10401

Rights
1965 © Almqvist & Wiksell

Citation

Hedberg, Lars Inge. The Stone-Weierstrass theorem in certain Banach algebras of Fourier type. Ark. Mat. 6 (1965), no. 1, 77--102. doi:10.1007/BF02591329. https://projecteuclid.org/euclid.afm/1485893501


Export citation

References

  • Ahlfors, L., and Beurling, A., Conformal invariants and function-theoretic null-sets, Acta Math. 83, 101–129 (1950).
  • Beurling, A., Ensembles exceptionnels, Acta Math. 72, 1–13 (1940).
  • Broman, A., On two classes of trigonometrical series, Thesis, Uppsala (1947).
  • Browder, A., Cohomology of maximal ideal spaces, Bull. Amer. Math. Soc. 67, 515–516 (1961).
  • Carleson, L., Selected problems on exceptional sets, Mimeographed, Uppsala (1961).
  • Choquet, G., Theory of capacities, Ann. Inst., Fourier 5, 131–295 (1955).
  • Frostman, O., Potentiel d'équilibre et capacité des, ensembles, Thesis, Lund (1935).
  • Katznelson, Y., and Rudin, W., The Stone-Weierstrass property in Banach algebras, Pacific J. Math 11, 253–265 (1961).
  • Loomis, L. H., An introduction to abstract harmonic analysis, Van Nostrand, New York (1953).
  • Mergeljan, S. N., Uniform approximations to functions of a complex variable, Amer. Math. Soc. Translations (1), 101, (1954). (Usp. Mat. Nauk. (N.S.), 7, no. 2 (48), 31–122 (1952).
  • Nachbin, L., Sur les algèbres denses de fonctions différentiables sur une variété, C. R. Acad. Sci. Paris 228, 1549–1551 (1949).
  • Pólya, G., and Szegö, G., Über den transfiniten Durchmesser (Kapazitätskonstante) von ebenen und räumlichen Punktmengen, J. Reine Angew. Math. 165, 4–49 (1931).
  • Saks, S., Theory of the integral, 2ed, Monografje Matematyczne 7, Warsaw (1937).
  • Salem, R., and Zygmund, A., Capacity of sets and Fourier series, Trans. Amer. Math. Soc. 59, 23–41 (1946).
  • Wermer, J., Polynomial approximation on an arc in C3, Ann. of Math. 62, 269–270 (1955).
  • Whitney, H., Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36, 63–89 (1934).